# SDR 95ZZZX2317

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3281S
- Make and model: Cessna 182G
- Aircraft serial: 18255781
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Condition: Broken
- Location: Generator
- Component: 1101912
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, GENERATOR BELT WAS FOUND LOOSE.  INVESTIGATION SHOWED THE REAR BRACKET OF THE GENERATOR WAS BROKEN.  THE BRACKET WAS REPLACED.  A/C TOTAL TIME 4,645 HRS.  TIME ON PART UNKNOWN.
